Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 184, NWS Austin/San Antonio, TX

May 29, 2016Atascosa County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 29, 2016, 8:29 AM CDT for Atascosa County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2016, 8:29 AM CDT (13:29 UTC)
Expired
May 29, 2016, 9:15 AM CDT
In force
46 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Atascosa County, TX

The radar

The Austin/San Antonio radar (KEWX), 118 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 1.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2554 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2554 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

185 
WUUS54 KEWX 291329
SVREWX
TXC013-291415-
/O.NEW.KEWX.SV.W.0184.160529T1329Z-160529T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
829 AM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 915 AM CDT

* AT 828 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CROSS...OR 8
  MILES SOUTH OF CHRISTINE...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CAMPBELLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS...AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2864 9834 2864 9862 2875 9863 2883 9821
      2871 9820 2861 9833
TIME...MOT...LOC 1328Z 264DEG 16KT 2867 9853 

HAIL...1.00IN
WIND...60MPH
 
$$

RUNYEN
1 follow-up statement
304 
WWUS54 KEWX 291402
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
902 AM CDT SUN MAY 29 2016

TXC013-291415-
/O.CON.KEWX.SV.W.0184.000000T0000Z-160529T1415Z/
ATASCOSA TX-
902 AM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR SOUTHEASTERN ATASCOSA COUNTY...

AT 901 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CAMPBELLTON... MOVING EAST AT 20 MPH. THIS STORM HAS SHOWN SOME WEAK
ROTATION AND THE DEVELOPMENT OF A TORNADO MAY BE POSSIBLE IF
ROTATION INTENSIFIES. 

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CAMPBELLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AUSTIN SAN ANTONIO.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2864 9834 2864 9852 2877 9848 2883 9821
      2871 9820 2861 9833
TIME...MOT...LOC 1401Z 264DEG 16KT 2869 9836 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

TB3

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:54 AM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 29, 6:54 AM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
654 AM CDT SUN MAY 29 2016

.AVIATION... /12z TAFS/

A small but heavy rain producing complex of storms will impact
SAT/SSF over the next couple hours. The complex was cycling
overnight with periods of strengthening, but should have shifted
east of the taf sites by around 15z. Much of the model solutions
indicate another round of convection moving south from West
Central TX. The subsident and modified air mass behind the complex
will likely help keep morning cigs mainly IFR to MVFR this
morning as opposed to some areas away on the east side of the
complex over the Coastal Prairies. Mixing out to VFR skies is
forecast in the early afternoon, but may happen sooner given the
presence of the weakening complex. Likewise, the forecast next
round of convection may be impacted by with worked over air and
may also lead to impacts over TAF sites in the afternoon. Based on
where the rains fell, there is a chance that showers and storms
could impact the AUS area this afternoon. All areas may be
destabilized in the evening and overnight. Given that models have
had a difficult time depicting storm timing and location, the
extended periods of the TAFs are simplified with minimal
convection implications until a better trend can be established.

&&

.PREV DISCUSSION... /ISSUED 314 AM CDT SUN MAY 29 2016/

SHORT TERM (Today through Monday)...
Showers and thunderstorms continue between San Antonio and Del Rio
with rains into much of the Hill Country spreading to the I-35
corridor northeast of San Antonio. Expect this to persist a few
more hours, then wane later this morning. However, river flooding
will continue for some areas through much of today. Surface
boundaries from ongoing storms, the dryline over western Texas,
and the Serranias del Burro over Mexico will all serve as focus
and lifting mechanisms for showers and thunderstorms to develop as
convective temperatures are reached today and again Monday. Most
models show the showers and thunderstorms organizing into clusters
(MCS) and moving across mainly the northwestern half of South
Central Texas. Forecast soundings indicate a potential for
isolated strong to severe storms. Motion vectors show some storms
will move slowly making locally heavy rains possible. These could
result in flash flooding and renewed river flooding in areas that
have received heavy rains recently. Many areas may not receive
much rain and the various models showing differing locations of
the heaviest rains.

LONG TERM (Monday Night through Saturday)...
The short term pattern persists into Tuesday with development of
showers and thunderstorms, then organizing into MCS with strong
to severe and locally heavy rains possible. On Wednesday into
Thursday, an upper level low currently near Point Conception on
the California coast slowly moves across Texas. At the same time,
a cold front drifts across South Central Texas. Moisture levels
increase with convergence leading to PWS of near 2 inches. The
threat for heavy rains becomes more widespread with a greater
chance for flash flooding and river flooding, especially if heavy
rains develop in the short term and moisten the soils further and
maintain high flows in rivers and streams. The upper level low
slowly moves off to the east Friday into next weekend per GFS
while the ECMWF keeps it a bit further to the west and closer to
South Central Texas. Will end rains on Friday, however, should the
ECMWF hold, then rain chances continue next weekend, as well.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              87  71  86  72  85 /  60  30  40  20  50
Austin Bergstrom Intl Airport  87  70  86  71  85 /  60  30  40  20  50
New Braunfels Muni Airport     88  71  86  72  85 /  60  30  40  30  50
Burnet Muni Airport            85  69  84  70  82 /  30  30  40  30  50
Del Rio Intl Airport           89  73  87  73  89 /  40  40  40  40  40
Georgetown Muni Airport        85  69  85  70  84 /  30  30  40  20  50
Hondo Muni Airport             89  72  86  72  86 /  30  30  40  40  50
San Marcos Muni Airport        86  71  85  71  85 /  60  30  40  20  50
La Grange - Fayette Regional   88  72  86  72  85 /  50  20  30  20  40
San Antonio Intl Airport       88  73  87  73  86 /  60  30  40  30  50
Stinson Muni Airport           89  73  88  73  87 /  60  30  40  30  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...Oaks
Synoptic/Grids...04
Hazardous weather outlook, May 29, 3:22 AM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
322 AM CDT SUN MAY 29 2016

TXZ171>173-183>194-202>209-217>225-228-300830-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
322 AM CDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE THIS
AFTERNOON AND TONIGHT...MAINLY ACROSS AREAS ALONG AND WEST OF
I-35. PRIMARY SEVERE THREATS ARE FOR LARGE HAIL AND DAMAGING
WINDS. SOME STORMS WILL PRODUCE VERY HEAVY RAINFALL RATES...AND
SPOTTY RAINFALL TOTALS OF 2-4 INCH ARE FORECAST WHICH COULD LEAD
TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH THURSDAY
WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS POSSIBLE. ANY
STORM CLUSTERS THAT DEVELOP WILL HAVE A CHANCE TO PRODUCE SEVERE
WEATHER AND TORRENTIAL DOWNPOURS OF 2 TO 4 INCHES. HEAVIEST RAIN
POTENTIAL IS EXPECTED TO OCCUR WHEN A COLD FRONT MOVES THROUGH
THURSDAY. BY THIS TIME...THERE WILL LIKELY BE A FEW LOCATIONS WITH
5-DAY STORM TOTALS IN EXCESS OF 8 INCHES. PLEASE STAY TUNED FOR
FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME MORE
CLEAR.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Local storm report, May 29, 4:39 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
439 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 AM     TSTM WND GST     2 S HELOTES             29.54N  98.69W
05/29/2016  E55 MPH          BEXAR              TX   TRAINED SPOTTER

            PENNY TO QUARTER SIZED HAIL AND WIND GUSTS TO 55 MPH
            ESTIMATED BY SPOTTER. SEVERAL LARGE OUTDOOR OBJECTS
            DISPLACED.

0404 AM     HAIL             2 S HELOTES             29.54N  98.69W
05/29/2016  E1.00 INCH       BEXAR              TX   TRAINED SPOTTER

            PENNY TO QUARTER SIZED HAIL AND WIND GUSTS TO 55 MPH
            ESTIMATED BY SPOTTER. SEVERAL LARGE OUTDOOR OBJECTS
            DISPLACED.

&&

EVENT NUMBER EWX1600489
EVENT NUMBER EWX1600490

MCO
Local storm report, May 29, 4:56 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
456 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     FLOOD            SAN ANTONIO             29.43N  98.49W
05/29/2016                   BEXAR              TX   LAW ENFORCEMENT

            I-35 SOUTHBOUND AT NOGOLITOS CLOSED DUE TO FLOODING

&&

EVENT NUMBER EWX1600491

MCO
Special weather statement, May 29, 5:20 AM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
520 AM CDT SUN MAY 29 2016

TXZ205-291100-
BEXAR TX-
520 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BEXAR COUNTY UNTIL
600 AM CDT...

AT 520 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CASTROVILLE...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...LEON VALLEY...HELOTES...CROSS MOUNTAIN...SEA WORLD...CASTLE
HILLS...BALCONES HEIGHTS...GREY FOREST AND FIESTA TEXAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2963 9881 2971 9874 2953 9851 2930 9880
TIME...MOT...LOC 1020Z 222DEG 19KT 2938 9888

ALLEN
Local storm report, May 29, 5:26 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
526 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 AM     HAIL             CASTROVILLE             29.35N  98.87W
05/29/2016  E0.25 INCH       MEDINA             TX   PUBLIC

            PEA SIZED HAIL REPORTED AT A RESTURANT IN CASTROVILLE.

&&

EVENT NUMBER EWX1600492
Special weather statement, May 29, 5:58 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
558 AM CDT SUN MAY 29 2016

TXZ219-291145-
FRIO TX-
558 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRIO COUNTY UNTIL
645 AM CDT...

AT 557 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MILLET...OR NEAR DILLEY...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PEARSALL...DILLEY...DIVOT AND DERBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2890 9913 2870 9893 2864 9902 2864 9940
TIME...MOT...LOC 1057Z 232DEG 21KT 2863 9926

ALLEN
Local storm report, May 29, 7:50 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
750 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             1 NNE SABINAL           29.33N  99.47W
05/28/2016  E1.00 INCH       UVALDE             TX   COCORAHS

            QUARTER SIZED HAIL WAS REPORTED ABOUT A HALF MILE NNE
            OF SABINAL.

&&

EVENT NUMBER EWX1600493

TB3

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:32 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr58 min
May 28, 7:33 PM CDTSevere Thunderstorm WarningEWXMedina40 min
May 28, 7:58 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr62 min
May 28, 8:17 PM CDTSevere Thunderstorm WarningEWXKerr, Real58 min
May 28, 8:31 PM CDTSpecial Weather StatementEWXMedina44 min
May 28, 8:39 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr2 hr
May 28, 9:17 PM CDTSpecial Weather StatementEWXReal58 min
May 28, 9:19 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde56 min
May 28, 9:21 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kerr, Real54 min
May 28, 10:03 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde57 min
May 28, 10:20 PM CDTSpecial Weather StatementEWXReal40 min
May 28, 10:21 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr39 min
May 28, 10:39 PM CDTAreal Flood WarningEWXBandera, Kendall, Kerr3 hr
May 28, 10:52 PM CDTSevere Thunderstorm WarningEWXReal38 min
May 28, 10:53 PM CDTSpecial Weather StatementEWXEdwards67 min
May 28, 11:05 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr55 min
May 28, 11:19 PM CDTRiver Flood WarningEWXKerr25 hr
May 28, 11:19 PM CDTRiver Flood WarningEWXKerr17 hr
May 28, 11:23 PM CDTFlash Flood WarningEWXBandera, Kendall, Kerr, Real8 hr
May 28, 11:27 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde33 min
May 28, 11:38 PM CDTSpecial Weather StatementEWXKinney52 min
May 28, 11:59 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kendall, Kerr, Kinney, Medina and 2 more31 min
May 29, 12:07 AM CDTFlash Flood WarningEWXBandera, Medina, Real, Uvalde5 hr
May 29, 12:32 AM CDTSpecial Weather StatementEWXBandera43 min
May 29, 12:55 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde65 min
May 29, 1:12 AM CDTAreal Flood AdvisoryEWXEdwards2 hr
May 29, 1:25 AM CDTFlash Flood WarningEWXBandera, Medina4 hr
May 29, 1:51 AM CDTFlash Flood WarningEWXMedina, Uvalde6 hr
May 29, 2:01 AM CDTSpecial Weather StatementEWXMedina44 min
May 29, 2:05 AM CDTRiver Flood WarningEWXBandera25 hr
May 29, 2:19 AM CDTRiver Flood WarningEWXKendall15 hr
May 29, 2:33 AM CDTSpecial Weather StatementEWXUvalde42 min
May 29, 2:35 AM CDTSpecial Weather StatementEWXMedina40 min
May 29, 2:42 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde2 hr
May 29, 2:50 AM CDTRiver Flood WarningEWXUvalde24 hr
May 29, 3:00 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina45 min
May 29, 3:09 AM CDTRiver Flood WarningEWXComal34 hr
May 29, 3:16 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Medina119 min
May 29, 3:39 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Medina5 hr
May 29, 3:46 AM CDTSpecial Weather StatementEWXBexar44 min
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar17 hr
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar48 hr
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar, Wilson41 hr
May 29, 4:14 AM CDTSpecial Weather StatementEWXUvalde46 min
May 29, 4:27 AM CDTSpecial Weather StatementEWXMedina48 min
May 29, 4:35 AM CDTSpecial Weather StatementEWXMedina40 min
May 29, 4:45 AM CDTFlash Flood WarningEWXBandera, Medina, Uvalde3 hr
May 29, 4:49 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde41 min
May 29, 4:50 AM CDTSevere Thunderstorm WarningEWXMedina40 min
May 29, 4:51 AM CDTAreal Flood AdvisoryEWXBexar, Comal3 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde19 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde16 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde24 hr
May 29, 4:59 AM CDTRiver Flood WarningEWXMedina19 hr
May 29, 5:20 AM CDTRiver Flood WarningEWXMedina17 hr
May 29, 5:20 AM CDTSpecial Weather StatementEWXBexar40 min
May 29, 5:58 AM CDTSpecial Weather StatementEWXFrio47 min
May 29, 6:38 AM CDTAreal Flood AdvisoryEWXFrio3 hr
May 29, 7:18 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
May 29, 7:32 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr, Medina, Uvalde3 hr
May 29, 9:14 AM CDTSpecial Weather StatementEWXGonzales, Wilson46 min
May 29, 9:15 AM CDTRiver Flood WarningEWXUvalde26 hr
May 29, 9:15 AM CDTRiver Flood WarningEWXFrio4 days
May 29, 9:15 AM CDTRiver Flood WarningEWXDimmit4 days
May 29, 9:16 AM CDTSpecial Weather StatementEWXKarnes44 min
May 29, 10:03 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes42 min
May 29, 2:36 PM CDTFlash Flood WatchEWXBandera, Blanco, Edwards, Gillespie, Kendall, Kerr and 5 more20 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.